A.D. – Washington
- Tagged with:
Describe the symptoms and the timeline of the reaction.
Multiple Chemical Sensitivites (allergies) run in my family. It's well documented. I believe someday it will be found to be genetic. My mother, an RN, being the first to document her many allergies, sat me down in about 1982 and taught me how to look up any/all my prescriptions and their known reactions in a PDR (Physicians Desk Reference). That skill has saved my life more than once. We've joked over the years how I'd make ""the perfect lab rat."" Now at 67 yrs young and living with my last child, now 24, I live with permanent physical disabilities that are a direct result of bad meds. So, I got my first Pfizer shot last Mar '21, and the second in Apr '21. That first shot gave, within 5 minutes, parathesia in that shot arm. It made the shot arm hand tingle and I had trouble with numbness trying to set in. I informed the doctor in that wait room and he told me to flex the hand and move that arm about, and to wait an extra 15 minutes and get cleared to leave. I did all of that, and it did clear by the end of my half hour wait. I counted myself lucky, and left. The same thing happened to my daughter when she got her Pfizer vaccine in May '21. She was told by the waitroom doctor that it was because the shot had been given too close to a nerve in that arm. We have suffered no other known sideaffects. The paresthesia these other people complain about, is real.
-A.D. - Washington"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.